Alert archive / Indiana / Flash Flood Warnings in 2015
Flash Flood Warning 33, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jun 26, 2015, 12:23 AM EDT for 4 counties in Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 12:23 AM EDT (04:23 UTC)
- Expired
- Jun 26, 2015, 3:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, IN, Harrison County, IN, Orange County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 51 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 1:00 AM EDT | FLASH FLOOD | French Lick, IN | SOME COUNTY ROADS FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.4 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1116 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
723
WGUS53 KLMK 260423
FFWLMK
INC025-061-117-175-260715-
/O.NEW.KLMK.FF.W.0033.150626T0423Z-150626T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1223 AM EDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
NORTHERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHWESTERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 315 AM EDT
* AT 1216 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL FROM NUMEROUS THUNDERSTORMS OVER THE WARNED
AREA. DOPPLER RADAR HAS ALREADY ESTIMATED 1 TO 2 INCHES OF RAIN IN
THE LAST HOUR IN PARTS OF THE WARNED AREA...AND AT LEAST ANOTHER 1
TO 2 INCHES IS EXPECTED IN A SHORT PERIOD OF TIME WHICH COULD
RESULT IN FLASH FLOODING. INDIVIDUAL STORMS WERE MOVING EAST-
SOUTHEAST AROUND 25 MPH BUT STORMS WERE MOVING OVER THE SAME
LOCATIONS WHICH WILL INCREASE THE FLASH FLOOD THREAT.
* LOCATIONS IMPACTED INCLUDE...CORYDON...ENGLISH...PAOLI...
FREDERICKSBURG...HARDINSBURG...CHAMBERSBURG...AND ROSEBUD.
FLASH FLOOD PRONE AREA IN THIS WARNING...
INTERSECTION OF APPLE LANE AND KINGS LANE OVERFLOWS DUE TO LOW
LYING AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3856 8605 3833 8603 3833 8601 3831 8601
3830 8600 3814 8595 3840 8669 3869 8668
$$
TWF2 follow-up statements
654
WGUS73 KLMK 260548
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
148 AM EDT FRI JUN 26 2015
INC025-061-117-175-260715-
/O.CON.KLMK.FF.W.0033.000000T0000Z-150626T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON IN-ORANGE IN-HARRISON IN-CRAWFORD IN-
148 AM EDT FRI JUN 26 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM EDT FOR
NORTHERN CRAWFORD...NORTHERN HARRISON...ORANGE AND SOUTHWESTERN
WASHINGTON COUNTIES...
AT 143 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE RAIN OVER THE AREA. WHILE RAINFALL RATES HAVE DIMINISHED
CONSIDERABLY AT THIS TIME...EARLIER INTENSE RAINFALL MAY STILL BE
CAUSING LOCALIZED FLOODING IN SOME AREAS...ALTHOUGH NO FLASH FLOOD
REPORTS HAVE BEEN RECEIVED BY THE NATIONAL WEATHER SERVICE AT THIS
TIME. ADDITIONAL STORMS ARE STILL POSSIBLE OVER THE NEXT HOUR OR TWO.
* LOCATIONS IMPACTED INCLUDE...
CORYDON...
ENGLISH...
PAOLI...
FLASH FLOOD PRONE AREA IN THIS WARNING...
INTERSECTION OF APPLE LANE AND KINGS LANE OVERFLOWS DUE TO LOW
LYING AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3856 8605 3833 8603 3833 8601 3831 8601
3830 8600 3814 8595 3840 8669 3869 8668
$$
TWF162
WGUS73 KLMK 260712
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
312 AM EDT FRI JUN 26 2015
INC025-061-117-175-260721-
/O.EXP.KLMK.FF.W.0033.000000T0000Z-150626T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON IN-ORANGE IN-HARRISON IN-CRAWFORD IN-
312 AM EDT FRI JUN 26 2015
...THE FLASH FLOOD WARNING WILL EXPIRE AT 315 AM EDT FOR NORTHERN
CRAWFORD...NORTHERN HARRISON...ORANGE AND SOUTHWESTERN WASHINGTON
COUNTIES...
ALTHOUGH RAIN WILL CONTINUE OVER THE AREA EARLY THIS MORNING...THE
RAIN IS NOT EXPECTED TO BE HEAVY SO NO ADDITIONAL FLOOD CONCERNS ARE
EXPECTED AT THIS TIME.
LAT...LON 3856 8605 3833 8603 3833 8601 3831 8601
3830 8600 3814 8595 3840 8669 3869 8668
$$
TWFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 9:54 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 25, 9:54 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 954 PM EDT Thu Jun 25 2015 ...Mesoscale Forecast Update... Issued at 952 PM EDT Thursday June 25 2015 We're losing the pure surface based environment with the loss of heating this evening, however plenty of instability (elevated) will hang around through the overnight hours. Still seeing isolated storms develop along the boundary, however best forcing still appears to be NW of the CWA where complex of storms is ongoing across central MO/southern IL. Still expect coverage of storms to increase, however think threats will be limited to some marginally hail from elevated storms and perhaps some strong gusty winds if complex upstream is able to organize more. Will keep the Severe Watch going for a bit longer, but may look to cancel early if things do not materialize over the next hour or two. Updated products are out. Previous Update... Issued at 821 PM EDT Thursday Jun 25 2015 ...Isolated Severe Threat Continues this Evening... A second Severe Thunderstorm Watch (#356) was added across our SE due to ongoing strong/marginally severe storms, and potential for developing upstream convection to move into this region. Overall, there a 2 separate T-storm watches that bisect the center of our CWA, roughly along a quasi-stationary boundary that will eventually act as a warm front. The western watch box is in effect until 05Z and the eastern until 06Z. Focus will gradually shift back to our West and NW through the later evening hours as development upstream gradually fills in. Latest surface moisture convergence data shows pooling along this boundary that stretches roughly from St. Louis, ESE across the center of our CWA. Atmosphere should remain strongly unstable (3000-4000 J/KG MLCAPE) with marginal effective bulk shear values (25-35 knots) through the evening hours, so expect main storm mode to vary between and pulse and small organized clusters. However, do think severe threat will diminish somewhat over the next few hours as a subtle stable layer develops near the surface with the loss of heating. Did want to mention a subtle uptick in the LLJ is expect later this evening which may do little more than help increase coverage, as overall bulk shear values should still stay marginal. Did want to mention our biggest threat/strongest storms will occur across our NW CWA where slightly more favorable speed and directional shear could support a brief rotating storm or two. Otherwise, main threats will continue to be isolated damaging winds and large hail, along with excessive CG lightning and brief heavy rain. .SHORT TERM (Now through Friday Night)... Issued at 315 PM EDT Thu Jun 25 2015 ...Multiple rounds of storms expected with severe potential this evening and again Fri evening... Complex forecast with limited confidence as multiple convective complexes are likely to affect the Ohio Valley through Friday night. Earlier MCS pushed an outflow boundary as far south as the Bluegrass Parkway by late morning, but SW flow has largely washed out that boundary. Clouds thinned quickly enough over west-central Kentucky that the atmosphere has recovered fairly well, and at 18Z moisture convergence, dewpoint gradient, and even a weak pressure trof suggest that the effective boundary is very near Interstate 64. However, AMDAR soundings show a weakening but still strong inversion between 900-800 mb so there is no convection yet. As we progress into the evening, the inversion should finally weaken enough to fire convection by 21-22Z. Mid-level winds near 40 kt will provide decent speed shear for this time of the summer, so the main threat will be damaging winds. However, all severe weather modes remain in play. Southward extent of precip chances and strong/severe threat may be a bit conservative yet, but the greatest potential for severe weather is in north central Kentucky. This convection should diminish by around midnight, perhaps even sooner if cold pool processes take over. Another MCS will dive at us from the northwest, and should be arriving to find a less favorable environment by daybreak Fri. Look for another lull either side of midday Fri as low-level inflow weakens. Renewed severe threat develops in the heat of the afternoon. Likely/categorical POPs Fri afternoon into Fri evening as the cold front pushes through. Poorly defined surface low will ride ENE along the front late Friday, and if a tighter closed low can interact with the boundary and juicy atmosphere, SVR wind/hail potential is decent and there will even be a non-zero tornado potential. Tricky max temp forecast as it is dependent on how much daytime convection develops. Will continue to ride just above climo in the upper 80s most spots. .LONG TERM (Saturday through Thursday)... Issued at 315 PM EDT Thu Jun 25 2015 Saturday... Cold front will be exiting our CWA to the east on Saturday morning, and amplified trough will be firmly established over the eastern CONUS. Expect lingering scattered showers and perhaps a rumble of thunder mainly east of I-65 with steep low and mid lapse rates, and what looks to be another shortwave embedded within the parent trough. Freezing levels will be quite low by Sat evening, so can't rule out some very small hail with any iso to widely scattered (20-30% coverage) shower. Highs will struggle under this much cooler airmass as temps only top out in the low and mid 70s east to mid and perhaps upper 70s west. Saturday Night through Sunday Evening... Surface high becomes more established Saturday night, with dry NW flow aloft in place. With dew points falling well into the 50s and decent radiational cooling conditions, below normal temperatures are in store. Expect most readings in the mid and upper 50s. Dry weather continues Sunday under the same pattern with warmer highs mostly in the 75 to 80 range. Early Monday Morning through Tuesday Night... As we move into the new work week, NW flow aloft looks to dominate the pattern as several disturbances move through the flow. This will keep an active period of showers and t-storms with reinforcing shots of cooler air each time. The first of these waves will dig across the upper Midwest and into the lower Great Lakes by Monday afternoon. Scattered showers and storms ahead of the associated surface low and cold front could arrive as early as the pre-dawn hours across southern IN on Monday. Scattered coverage is then expected to work SE across the CWA ahead of the front through the day. Isolated to widely scattered activity will linger into the late evening mainly across the southern CWA. Highs around 80 and lows in the 60s are expected. Main trough axis should be working eastward on Tuesday with main focus for continue Iso to Sct coverage focused across our SE CWA. Expect mostly dry Tuesday night. Temps will be a bit warmer in the upper 70s and low 80s Tuesday with slightly milder lows Tuesday night in the mid 60s. Wednesday through Thursday... Upper flow becomes more zonal through mid week supporting a moderation of temperatures back more solidly into the 80s. Precipitation chance confidence is quite low as timing of individual perturbations and the placement of a boundary nearly parallel to the upper flow will be key during this time. Will keep mention in the chance range (30-50%). && .AVIATION (00Z TAF Update)... Issued at 745 PM EDT Thu Jun 25 2015 Ongoing storms have developed along residual outflow and most coverage should remain between all the TAF sites through the early evening hours. Will stay VFR during this time with steady SW winds. Will watch upstream as developing convection slowly fills in and moves toward the TAF sites through the overnight hours. Confidence is low on strength when the storms arrive, however hi res models and antecedent environment support including a tempo mention of MVFR visibilities. Gusty winds may also occur with storm passage. Will adjust/amend timing at SDF/LEX as needed but right now think the best timing at SDF will be between 04-08 z and between 06-10z at LEX. BWG should stay far enough south. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Mesoscale......BJS Short Term.....RAS Long Term......BJS Aviation.......BJS
Hazardous weather outlook, Jun 25, 7:52 PM EDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 752 PM EDT THU JUN 25 2015 INZ078-079-KYZ031>037-040>043-049-061-062-070>075-081-082-270000- SCOTT IN-JEFFERSON IN-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY- FRANKLIN KY-SCOTT KY-HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-CLARK KY-BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY- SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...VERSAILLES...LEXINGTON...PARIS...CARLISLE...WINCHESTER... MORGANTOWN...BROWNSVILLE...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...BURKESVILLE...ALBANY 752 PM EDT THU JUN 25 2015 /652 PM CDT THU JUN 25 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...NOW THROUGH TONIGHT. THUNDERSTORMS ARE EXPECTED THIS EVENING. THE STRONGEST STORMS COULD PRODUCE STRONG WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO MOVE SOUTHEAST THROUGH THE REGION LATE FRIDAY AND FRIDAY NIGHT AHEAD OF A STRONG COLD FRONT. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL... AND VERY HEAVY RAIN. SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE ALSO EXPECTED MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ038-039-045>048-053>057-063>067-076>078-270000- SPENCER KY-ANDERSON KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY- HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-METCALFE KY-ADAIR KY- RUSSELL KY- INCLUDING THE CITIES OF...TAYLORSVILLE...LAWRENCEBURG...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...HODGENVILLE...LEBANON... DANVILLE...LANCASTER...RICHMOND...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...EDMONTON...COLUMBIA... JAMESTOWN 752 PM EDT THU JUN 25 2015 /652 PM CDT THU JUN 25 2015/ ...SEVERE THUNDERSTORM WATCH 356 IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...NOW THROUGH TONIGHT. THUNDERSTORMS ARE EXPECTED THIS EVENING. THE STRONGEST STORMS COULD PRODUCE LOCALLY DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO MOVE SOUTHEAST THROUGH THE REGION LATE FRIDAY AND FRIDAY NIGHT AHEAD OF A STRONG COLD FRONT. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL... AND VERY HEAVY RAIN. SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE ALSO EXPECTED MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF SEVERE WEATHER OR HYDRO PROBLEMS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076-077-083-084-089>092-KYZ023>030-270000- ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN- FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY- GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...MARENGO... TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE...HAWESVILLE... HARDINSBURG...BRANDENBURG...BEAVER DAM...LEITCHFIELD... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE 752 PM EDT THU JUN 25 2015 /652 PM CDT THU JUN 25 2015/ ...SEVERE THUNDERSTORM WATCH 354 IN EFFECT UNTIL 1 AM EDT /MIDNIGHT CDT/ FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO THIS EVENING. THE STRONGEST STORMS COULD PRODUCE STRONG TO LOCALLY DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST TO MOVE SOUTHEAST THROUGH THE REGION LATE FRIDAY AND FRIDAY NIGHT AHEAD OF A STRONG COLD FRONT. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL... AND VERY HEAVY RAIN. SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE ALSO EXPECTED MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF SEVERE WEATHER OR HYDRO PROBLEMS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. BJS
In the hours before
Special weather statement, Jun 25, 10:30 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1030 PM EDT THU JUN 25 2015 INZ076-083-084-260300- CRAWFORD IN-DUBOIS IN-ORANGE IN- 1030 PM EDT THU JUN 25 2015 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND 40 MPH WINDS... AT 1028 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES EAST OF JASPER...AND MOVING EAST AT 25 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... ENGLISH... WICKLIFFE... ETHEL AND GREENBRIER... BROWNSTOWN AND YOUNGS CREEK... FARGO... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3853 8648 3833 8643 3834 8678 3846 8680 TIME...MOT...LOC 0230Z 265DEG 20KT 3840 8668 ZT
Special weather statement, Jun 25, 11:04 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1104 PM EDT THU JUN 25 2015
INZ077-090-091-260335-
FLOYD IN-HARRISON IN-WASHINGTON IN-
1104 PM EDT THU JUN 25 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 1103 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES NORTH OF CORYDON...AND MOVING EAST AT
25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.
MAINLY RURAL AREAS OF NORTHERN HARRISON...NORTHWESTERN FLOYD AND
SOUTHWESTERN WASHINGTON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3841 8600 3840 8594 3830 8590 3825 8622
3836 8627 3835 8625 3837 8626 3842 8626
3842 8630 3844 8631 3846 8600
TIME...MOT...LOC 0304Z 257DEG 22KT 3835 8613
ZTLocal storm report, Jun 25, 11:27 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1127 PM EDT THU JUN 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG 5 N HARDINSBURG 37.85N 86.45W
06/25/2015 BRECKINRIDGE KY AMATEUR RADIO
DAMAGE TO CARPORT AND MINOR ROOF DAMAGE.
ESTIMATED WINDS 70MPH.
&&
MEDSpecial weather statement, Jun 25, 11:29 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1129 PM EDT THU JUN 25 2015
INZ077-078-090>092-KYZ030-031-260500-
CLARK IN-FLOYD IN-HARRISON IN-JEFFERSON KY-OLDHAM KY-SCOTT
IN-WASHINGTON IN-
1129 PM EDT THU JUN 25 2015
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 30 TO 40 MPH WINDS...
AT 1128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
SALEM TO 9 MILES NORTHWEST OF NEW ALBANY TO 8 MILES SOUTHWEST OF NEW
ALBANY...AND MOVING SOUTHEAST AT 20 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.
MAINLY RURAL AREAS OF CLARK...EASTERN HARRISON...EASTERN
WASHINGTON...FLOYD...JEFFERSON...SOUTHWESTERN SCOTT AND WESTERN
OLDHAM COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3856 8551 3826 8551 3808 8564 3808 8570
3822 8607 3845 8602 3871 8610
TIME...MOT...LOC 0329Z 299DEG 17KT 3864 8600 3840 8590
3824 8595
ZTSpecial weather statement, Jun 25, 11:58 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1158 PM EDT THU JUN 25 2015
INZ090-091-260445-
FLOYD IN-HARRISON IN-
1158 PM EDT THU JUN 25 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
HALF INCH HAIL...AND 40 MPH WINDS...
AT 1157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CORYDON...AND MOVING SOUTHEAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
CORYDON...
NEW MIDDLETOWN AND BRECKENRIDGE...
DOGWOOD AND LANESVILLE...
SEVEN SPRINGS...
ELIZABETH AND LOTTICK CORNER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3821 8587 3817 8591 3803 8604 3820 8631
3821 8629 3822 8629 3822 8628 3824 8628
3831 8623
TIME...MOT...LOC 0359Z 296DEG 26KT 3821 8616
ZTLocal storm report, Jun 26, 12:22 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1222 AM EDT FRI JUN 26 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM HAIL CORYDON 38.21N 86.13W
06/26/2015 E0.75 INCH HARRISON IN BROADCAST MEDIA
&&
MEDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:30 PM EDT | Special Weather Statement | LMK | Orange | 30 min |
| Jun 25, 11:04 PM EDT | Special Weather Statement | LMK | Floyd | 31 min |
| Jun 25, 11:29 PM EDT | Special Weather Statement | LMK | Clark, Floyd | 91 min |
| Jun 25, 11:58 PM EDT | Special Weather Statement | LMK | Harrison | 47 min |
| Jun 26, 12:09 AM EDT | Severe Thunderstorm Warning | LMK | Dubois, Orange | 36 min |
| Jun 26, 12:50 AM EDT | Severe Thunderstorm Warning | LMK | Crawford, Perry | 30 min |
| Jun 26, 12:54 AM EDT | Flash Flood Watch | LMK | Clark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more | 25 hr |
| Jun 26, 1:02 AM EDT | Flash Flood Warning | LMK | Crawford, Harrison, Perry | 3 hr |
| Jun 26, 3:51 PM EDT | Special Weather Statement | LMK | Dubois | 29 min |
| Jun 26, 3:59 PM EDT | Severe Thunderstorm Warning | LMK | Perry | 31 min |
| Jun 26, 4:15 PM EDT | Special Weather Statement | LMK | Crawford, Orange, Washington | 30 min |
| Jun 26, 4:26 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Perry | 29 min |
| Jun 26, 4:31 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 29 min |
| Jun 26, 4:58 PM EDT | Special Weather Statement | LMK | Harrison | 32 min |
| Jun 26, 5:00 PM EDT | Special Weather Statement | LMK | Crawford, Perry | 30 min |
| Jun 26, 5:01 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 29 min |
| Jun 26, 5:12 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison | 38 min |
| Jun 26, 5:21 PM EDT | Areal Flood Advisory | LMK | Crawford, Floyd, Harrison, Perry | 3 hr |
| Jun 26, 5:22 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd | 28 min |
| Jun 26, 5:41 PM EDT | Areal Flood Advisory | LMK | Clark, Floyd, Harrison | 3 hr |
| Jun 26, 5:43 PM EDT | Special Weather Statement | LMK | Floyd, Harrison | 32 min |
| Jun 26, 5:52 PM EDT | Flash Flood Warning | LMK | Clark, Floyd, Harrison | 3 hr |
| Jun 26, 5:56 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd | 29 min |
| Jun 26, 6:20 PM EDT | Flash Flood Warning | LMK | Clark | 3 hr |
Nearby
Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.